# SDR ZW0A0109101

- Difficulty date: September 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N726TW
- Make and model: Boeing 757231
- Aircraft serial: 30339
- Aircraft time: 7,445 hours, 2,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS BROKEN AT THE LEFT SIDE NUMBER 2 CABIN DOOR.  REPLACED THE FLEX LAMP.
